# SDR AALA20110804TUL07

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT LAV SERVICE PANEL CUTOUT IN CARGO, STATIONS 1316 TO 1322, LONGERONS 21 TO 22.  INSTALLED REPAIR DOUBLER PER EA MD80 53-018439.
